JOURNAL BROWSE
Search
Advanced SearchSearch Tips
UNIFORMITY OF HOLOMORPHIC VECTOR BUNDLES ON INFINITE-DIMENSIONAL FLAG MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
UNIFORMITY OF HOLOMORPHIC VECTOR BUNDLES ON INFINITE-DIMENSIONAL FLAG MANIFOLDS
Ballico, E.;
  PDF(new window)
 Abstract
Let V be a localizing infinite-dimensional complex Banach space. Let X be a flag manifold of finite flags either of finite codimensional closed linear subspaces of V or of finite dimensional linear subspaces of V. Let E be a holomorphic vector bundle on X with finite rank. Here we prove that E is uniform, i.e. that for any two lines R in the same system of lines on X the vector bundles ED and ER have the same splitting type.
 Keywords
flag manifold;infinite-dimensional flag manifold;holo-morphic vector bundle;uniform vector bundle;splitting type;
 Language
English
 Cited by
 References
1.
Ann. Inst. Fourier, 1966. vol.16. pp.1-95

2.
J. Amer. Math. Soc., 1998. vol.11. pp.485-520 crossref(new window)

3.
Erg. der Math., 1970. vol.53.

4.
Cambridge Tracts in Math., 1973. 53,

5.
J. Math. Kyoto Univ., 1977. vol.17. pp.127-150

6.
Math. USSR Izvestija, 1976. vol.10. pp.1187-1204 crossref(new window)